# SDR MTNA20140127004

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 34,339 hours, 37,773 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: S57112086200
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP BEAM LATERAL LINK FITTING LUG, OVERSIZED AT RIB 13.  LUG OVERSIZED AND BUSH INSTALLED IAW SRI DT/S-223/14-21209.
